# SDR AALA201505129005

- Difficulty date: April 12, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,783 hours, 23,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53112191202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON LOWER SILL AT FWD GALLEY FROM FRAME 16 TO 20, STRINGER 23L.  REPLACED LOWER SILL IAW SRM 51-72-11 & DWG D53110339.
